# SDR GTIA2018110902948

- Difficulty date: November 9, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 15,836 hours, 7,189 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD CARGO DOOR ON ECAM ONH T/O RETURN TO TPA ( ECAM DOOR PAGE INDICATIONS CARGO DOOR )-VERIFIED FWD CARGO DOOR CLOSED AND CONFIRMED SECURE IAW MEL 52-70-01-13 - R.R FWD CARGO DOOR PROX SW (30WV) IAW AMM 52-71-12. OPS TEST FAILED. DMI # 235803101 REMAINS OPEN. FURTHER TS REQUIRED
